# SDR USAA2012072300010

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 38,406 hours, 21,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164005
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK - INOPERATIVE EMERGENCY LIGHT ON FORWARD CLOSET LEFT SIDE.  REPLACED EMERGENCY LIGHT ON FORWARD CLOSET LEFT SIDE AND PERFORMED OPERATIONAL TEST, GOOD IAW CMM 25-24-68 AND A319 AMM 33-51-00-710-001-A.
